MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-22- client is testing with expired test strips (b)(4).Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.Son in law is calling on behalf of the customer.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 140mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product storage location is undisclosed.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 11/30/2018 and open vial date is six months ago (expired open date more than 4 months).The meter memory was reviewed for previous test result history: (date/time not stored correctly).Result 1:308mg/dl date: (b)(6) 2018 time:1042am fasting, result 2:237mg/dl date: (b)(6) 2018 time:10:42am fasting, result 3:157mg/dl date: (b)(6) 2018 time:10:48am fasting, result 4:139mg/dl date: (b)(6) 2018 time:10:47am fasting, result 5:182mg/dl date: (b)(6) 2018 time:12:38pm fasting.Customer calling states that they would give different results every time they run a blood test.Customer have not use the meter for a while now.Customer got the meter and strips 6 months ago- and stop using those 5 months ago.
 
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.Son in law is calling on behalf of the customer.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 140mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product storage location is undisclosed.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 11/30/2018 and open vial date is six months ago (expired open date more than 4 months).The meter memory was reviewed for previous test result history: (date/time not stored correctly).(b)(6).Customer calling states that they would give different results every time they run a blood test.Customer have not use the meter for a while now.Customer got the meter and strips 6 months ago- and stop using those 5 months ago.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7317348
Report Number1000113657-2018-00271
Device Sequence Number2116794
Product Code NBW
UDI-Device Identifier00050428354766
UDI-Public(01)00050428354766
Combination Product (Y/N)N
Initial Reporter StateMI
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2491
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 02/09/2018
Supplement Date Received by Manufacturer02/09/2018
Initial Report FDA Received Date03/06/2018
Supplement Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY